English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dynamical-system models of transport: chaos characteristics, the macroscopic limit, and irreversibility

Vollmer, J., Tel, T., & Breymann, W. (2004). Dynamical-system models of transport: chaos characteristics, the macroscopic limit, and irreversibility. Physica D: Nonlinear Phenomena, 187(1-4), 108-127. doi:10.1016/j.physd.2003.09.005.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-5E1E-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-2C65-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Vollmer, J.1, Author              
Tel, T., Author
Breymann, W., Author
Affiliations:
1MPI for Polymer Research, Max Planck Society, ou_1309545              

Content

show
hide
Free keywords: chaos, transport equations, multibaker maps, macroscopic limit
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2004-01-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 117145
ISI: 000187909000009
Other: P-04-241
DOI: 10.1016/j.physd.2003.09.005
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physica D: Nonlinear Phenomena
  Other : Physica D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : North-Holland
Pages: - Volume / Issue: 187 (1-4) Sequence Number: - Start / End Page: 108 - 127 Identifier: ISSN: 0167-2789
CoNE: /journals/resource/954925482641